# SDR CALA9900555

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 2 ENGINE PYLON SKIN AT PANEL NR 5824 AND A .5 INCH CRACK WAS FOUND IN PANEL NR 5828.  REPAIRS WERE INSTALLED IAW ECRA 5430-01230.
